# SDR GTIA2020071335245

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 15,013 hours, 6,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE DOESENT SOUND EMERGENCY TONE WHEN PIN IS PULLED.  R/R MEGAPHONE IAW CMM 25-60-01. OPS CHECKED GOOD.
